MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1100-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record and complaint history of the reported lot could not be conducted since the lot number was not provided.It should be noted that the armada 35 instructions for use states: inflation in excess of the rated burst pressure (rbp) may cause the balloon to rupture.Investigation determined the reported balloon rupture appears to be related to circumstances of the procedure as the balloon was inflated above rbp, thus resulting in the rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified basilic vein.A 10 x 80mm armada 35 balloon was inflated once above the rated burst pressure and ruptured.The device was simply withdrawn.A non-abbott balloon was used to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7335123
Report Number2024168-2018-01768
Device Sequence Number19033277
Product Code LIT
UDI-Device Identifier08717648154966
UDI-Public08717648154966
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1100-080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight60